# SDR QXEA9500059

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - THE EMERGENCY ESCAPE LIGHTS CIRCUIT BREAKER WAS FOUND POPPED ON THE GROUND.  RESET CIRCUIT BREAKER OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED AND A/C WAS RETURNED TO SERVICE.
